Last update: Fri Mar 23 02:19:19 MDT 2018
@Article{Bierman:1998:CIC,
author = "G. M. Bierman",
title = "A Computational Interpretation of the $ \lambda \mu
$-Calculus",
journal = j-LECT-NOTES-COMP-SCI,
volume = "1450",
pages = "336--??",
year = "1998",
CODEN = "LNCSD9",
ISSN = "0302-9743 (print), 1611-3349 (electronic)",
ISSN-L = "0302-9743",
bibdate = "Tue Feb 5 11:52:35 MST 2002",
bibsource = "http://link.springer-ny.com/link/service/series/0558/tocs/t1450.htm;
http://www.math.utah.edu/pub/tex/bib/lncs1998a.bib",
URL = "http://link.springer-ny.com/link/service/series/0558/bibs/1450/14500336.htm;
http://link.springer-ny.com/link/service/series/0558/papers/1450/14500336.pdf",
acknowledgement = ack-nhfb,
}